Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe migraine pain, side effect of vasograin

i get severe headache and its a migraine pain could u please suggest something, i also take vasograin what are the side effects of this
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are diagnosed with migraine and on treatment with vasograin.
The treatment with vadograin is the correct mode of treatment in the acute episode.
The common side effects of the drug are dizziness tachycardia numbness ...
The treatment to prevent recurrent attacks is by using drugs like flunarizine.

Thank you
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor